# SDR DALA2016030101807

- Difficulty date: February 29, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 47,937 hours, 15,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE INDICATION AT BS 760, STR 29R, SRM FIG 201 53-00-01.  LIGHTNING STRIKE ON FASTENER.  REMOVED FASTENER AND CLEANED HOLE, ACCOMPLISHED 10X DVI, NO DAMAGE.  INSTALLED BLIND FASTENER IAW SRM 757 53-00-01, REPAIR NR 6, SEC II, PARA 4 ,TABLE III PRIMED AND PAINTED AREA.
